Kentucky, 2015

Damaging Winds in Kentucky, June 30, 2015

June 30, 2015 · NWS JKL · 2 events in 2 counties and zones

Isolated strong to severe thunderstorms produced small hail and blew down a few trees in Bath and Powell counties on June 30, 2015.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

Isolated strong to severe thunderstorms produced small hail and blew down a few trees in Bath and Powell counties on June 30, 2015.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Jun 30, 2:13 PM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 30, 2:13 PM EST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
313 PM EDT TUE JUN 30 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 313 PM EDT TUE JUN 30 2015

CURRENT CONDITIONS ACROSS THE AREA AS OF 19Z FEATURE THE AREA IN
THE MIDST OF WEAK SURFACE GRADIENT AND AHEAD OF A WEAKENING COLD
FRONT TO THE NORTH. THIS AFTERNOONS ACTIVITY SEEMS TO BE LARGELY
TIED TO SURFACE INSTABILITY ACROSS THE AREA AND THIS EVEN HAS BEEN
HINDERED DUE TO LINGERING LOW LEVEL CLOUD COVER...MAINLY IN THE
NORTH. THE SOUTHERN AREA OF EASTERN KENTUCKY HAS GOTTEN ENOUGH
SUNSHINE FOR SOME INSTABILITY AND MOSTLY ALL THE ACTIVITY HAS BEEN
TIED TO OVER SOUTHERN KENTUCKY.

HEADING INTO THIS EVENING AND TONIGHT AND LOOKING AT TRENDS IN THE
HI RES MODELS...THE NMM MODEL SEEMS TO BE HANDLING THE CONVECTION
MOST ADMIRABLY WITH THE DEAD AREA OF CONVECTION BEING OVER JACKSON
AND NORTH DUE TO THE EARLY MORNING CLOUD COVER AND REST OF THE
ACTIVITY BEING OVER THE SOUTH WITH A DEVELOPING LINE AHEAD OF THE
FRONT TO THE NORTH DIVING SOUTH AS IT BEGINS TO COLD POOL AND
ACCELERATE. BASED UPON THE MODEL AND LIVE TRENDS...THINKING THAT
THIS WILL BE THE CASE AND HAVE ADJUSTED POPS FOR THIS.

SINCE ACTIVITY WILL BE LARGELY ON INSTABILITY...WILL RAMP DOWN
POPS SHORTLY AFTER 00Z TONIGHT WITH A FEW AREAS OF FOG ALSO
EXPECTED...ESPECIALLY WHERE AREAS RECEIVE RAIN. BY WEDNESDAY AND
INTO WEDNESDAY NIGHT...THE NAM AND GFS HINT AT A MORE PRONOUNCED
COMPLEX DIVING SOUTH INTO CENTRAL KY AND THEN EAST INTO EASTERN
KENTUCKY. THIS HAS BEEN ADVERTISED IN THE MODELS OVER THE LAST FEW
DAYS AND WILL KEEP THIS IN THE FORECAST. FOR THIS...WILL KEEP
LIKELY POPS IN THE FORECAST THROUGH WEDNESDAY AND WEDNESDAY NIGHT.
INSTABILITY FOR THIS EVENT SEEMS IN QUESTION BUT WILL AT THE VERY
LEAST BE DEALING WITH CONTINUED SHOWERS AND THUNDERSTORMS THROUGH
THE LAST TWO PERIODS.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 313 PM EDT TUE JUN 30 2015

PATTERN WILL REMAIN UNCHANGED THROUGH THE EXTENDED...WITH A
PERSISTENT TROUGH IN THE EAST AND RIDGING OUT WEST. THIS WILL KEEP
THE WEATHER ACTIVE THROUGH EARLY NEXT WEEK. AT THE START OF THE
PERIOD...PRETTY DECENT WAVE DIGGING ACROSS KENTUCKY WITH WIDESPREAD
SHOWERS AND STORMS EXPECTED. THURSDAY LOOKS FAIRLY DAMP AND PERHAPS
WE WILL NOT SEE AS MUCH THUNDER COMPARED WITH RECENT STANDARDS GIVEN
THE CLOUD COVER. REGARDLESS...IT LOOKS VERY WET FROM THURSDAY INTO
THURSDAY NIGHT. FRONTAL ZONE STALLS OVER THE AREA INTO THE WEEKEND
WHICH WILL KEEP A THREAT OF SHOWERS AND STORMS GOING THROUGH THE
HOLIDAY WEEKEND. TEMPERATURES WILL REMAIN A BELOW NORMAL THROUGH THE
PERIOD GIVEN THE TROUGH OVER THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 216 PM EDT TUE JUN 30 2015

CLOUD COVER ACROSS THE AREA HAS BEGUN TO CLEAR OUT AND CIGS
LIFTING WITH CU DEVELOPMENT ON THE INCREASE. WITH THIS...SHOWERS
AND THUNDERSTORMS WILL BE ON THE INCREASE. OUTSIDE ANY
THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL THROUGH THE EVENING.
WINDS WILL MAINLY BE OUT OF THE WEST UP TO 10 KNOTS IN SOME
PLACES. AFTER THUNDERSTORM ACTIVITY THROUGH THE
AFTERNOON...LOCATIONS THAT HAVE RECEIVED RAINFALL WILL LIKELY
BEGIN FOG AGAIN TONIGHT...ESPECIALLY WITH THE MORE MOIST AIR MASS
IN PLACE. AND SO HAVE PUT SOME IFR AND BELOW LINES IN THE TAFS FOR
ALL THE TAF SITES.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SHALLENBERGER
LONG TERM...KAS
AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 30, 2:36 PM EST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
336 PM EDT TUE JUN 30 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-012245-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
336 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS
COULD BECOME SEVERE PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF STORM DAMAGE OR
LARGE HAIL THROUGH THIS EVENING.

KAS

In the hours before

Special weather statement, Jun 30, 2:02 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EDT TUE JUN 30 2015

KYZ085-301930-
WHITLEY-
302 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT WHITLEY THROUGH 330 PM EDT...

AT 302 PM EDT...A STRONG THUNDERSTORM WAS OVER JELLICO CREEK...OR
NEAR WILLIAMSBURG...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...LUCKY...BON...DIXIE...NEVISDALE...LOT...AYERS...
SUTTONS MILL...VERNE...LOUDEN...SAXTON...YADEN...PLEASANT VIEW...
PACKARD...POLLY CAMP...MOUNTAIN ASH...GATLIFF...RED ASH...DUCKRUN AND
JELLICO CREEK.

THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 1 AND 12.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTH CENTRAL KENTUCKY.

&&

LAT...LON 3659 8407 3662 8425 3665 8429 3668 8431
      3670 8432 3674 8432 3675 8426 3677 8401
      3659 8395
TIME...MOT...LOC 1902Z 262DEG 27KT 3667 8425

GEOGERIAN
Special weather statement, Jun 30, 2:31 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
331 PM EDT TUE JUN 30 2015

KYZ085-302000-
WHITLEY-
331 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WHITLEY COUNTY UNTIL 4
PM EDT...

AT 330 PM EDT...A STRONG THUNDERSTORM WAS OVER MOUNTAIN ASH...OR NEAR
WILLIAMSBURG...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUCKY...DIXIE...GAUSDALE...NEVISDALE...LOT...VERNE...SAXTON...
PLEASANT VIEW...PACKARD...POLLY CAMP...MOUNTAIN ASH...GATLIFF...RED
ASH...CARPENTER...EMLYN...WILKERSON...PEARL...LOUDEN...JELLICO AND
INDIAN MOUNTAIN S.P..

THIS INCLUDES INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE
MARKERS 1 AND 9.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3660 8420 3669 8422 3677 8397 3673 8395
      3665 8394 3664 8395 3662 8394 3659 8393
      3659 8418
TIME...MOT...LOC 1930Z 254DEG 19KT 3666 8414

GEOGERIAN
Special weather statement, Jun 30, 2:35 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
335 PM EDT TUE JUN 30 2015

KYZ085-086-302015-
WHITLEY-KNOX-
335 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT WHITLEY AND KNOX COUNTIES
UNTIL 415 PM EDT...

AT 334 PM EDT...A STRONG THUNDERSTORM WAS OVER GROVE...OR 12 MILES
NORTH OF WILLIAMSBURG...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORBIN...GROVE...LOWELL...RYE...MOORE HILL...FABER...BERTHA
STATION...GARRICH...ARKLE...WILTON...ROSSLAND...WOODBINE...
EMMANUEL...GRAY...BENTLEY STATION...DEERING...BARTON...INDIAN CREEK
AND NORTH CORBIN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 21 AND
28.
 U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 16 AND 26.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3687 8423 3694 8424 3695 8419 3694 8416
      3696 8415 3697 8412 3695 8409 3697 8407
      3698 8404 3699 8404 3698 8396 3700 8394
      3687 8392
TIME...MOT...LOC 1934Z 263DEG 17KT 3691 8423

GEOGERIAN
Special weather statement, Jun 30, 3:09 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
409 PM EDT TUE JUN 30 2015

KYZ085-087-302100-
BELL-WHITLEY-
409 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWEST BELL AND
SOUTHEAST WHITLEY COUNTIES UNTIL 5 PM EDT...

AT 408 PM EDT...A STRONG THUNDERSTORM WAS OVER WILKERSON...OR 13
MILES SOUTHEAST OF WILLIAMSBURG...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDDLESBORO...FRAKES...PRUDEN...FONDE...WILKERSON...PEARL AND
NOETOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3659 8396 3659 8404 3663 8404 3667 8403
      3665 8375 3665 8373 3659 8373 3658 8374
TIME...MOT...LOC 2008Z 280DEG 14KT 3662 8398

GEOGERIAN
Special weather statement, Jun 30, 3:33 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
433 PM EDT TUE JUN 30 2015

KYZ051-052-302115-
BATH-ROWAN-
433 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT BATH AND ROWAN COUNTIES UNTIL
515 PM EDT...

AT 432 PM EDT...A STRONG THUNDERSTORM WAS OVER MARSHALL...OR NEAR
OWINGSVILLE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OWINGSVILLE...MARSHALL...SALT LICK...PEASTICKS...BOURBON FURNACE...
PRESTON...CROOKS...MOORE'S FERRY...POLKSVILLE...OLYMPIA SPRINGS...
FARMERS...RAMEY...FREESTONE...OLYMPIA...BLUESTONE...MIDLAND...KENDALL
SPRINGS AND LAKEVIEW HEIGHTS.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
119 AND 135.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST CENTRAL KENTUCKY.

&&

LAT...LON 3824 8353 3808 8349 3805 8377 3812 8380
      3819 8365 3817 8364 3820 8361 3822 8358
      3821 8357 3823 8356
TIME...MOT...LOC 2032Z 238DEG 21KT 3813 8367

GEOGERIAN
Special weather statement, Jun 30, 3:55 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
455 PM EDT TUE JUN 30 2015

KYZ087-088-302145-
BELL-HARLAN-
455 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT BELL...HARLAN...

AT 455 PM EDT...A STRONG THUNDERSTORM WAS OVER OAKS...OR 8 MILES EAST
OF PINEVILLE...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARLAN...WALLINS CREEK...SMITH...CALVIN...LIGGETT...SOUTH WALLINS...
BARDO...TWAY...GRAYS KNOB...FLAGLER...HUTCH...PEEPACE STORE...
LENARVE...VARILLA...CRANKS...MERNA...YANCEY...ARJAY...CRUMMIES AND
FARMERS MILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3663 8362 3681 8365 3684 8314 3674 8313
      3674 8320 3670 8334 3667 8343 3667 8351
      3664 8358
TIME...MOT...LOC 2055Z 262DEG 31KT 3674 8355

GEOGERIAN

The radar

The Jackson,KY radar (KJKL), 68 km away, was scanning. The volume nearest the first event began at 20:58 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bath

When
June 30, 3:58 PM EST
Where
Bath County, 0.88 mi NW of Polksville
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
38.140, -83.660

A tree was blown down on Ore Mine Road.

Thunderstorm Wind, Powell

When
June 30, 6:45 PM EST
Where
Powell County, 0.69 mi N of Bowen
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.860, -83.770

A small tree was blown down and onto Hwy 15 at the Cow Creek Road intersection.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2015Every state in 2015This day in weather historyWarnings in Kentucky, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582816, 582817.